Makale
Tam Makale
Uluslararası
2026
Açık erişimli
Gradient Schouten Solitons with Respect to the Sasaki Metric
COMMUNICATIONS FACULTY OF SCIENCES UNIVERSITY OF ANKARA-SERIES A1 MATHEMATICS AND STATISTICS
Cilt 75 · Sayı 1 · ss. 1–13 · 29.03.2026
Özet
In this paper, we investigate the gradient Schouten soliton structure on the tangent bundle TM of a Riemannian manifold endowed with the Sasaki metrics g. The study is carried out with respect to an adapted frame. We derive necessary and sufficient conditions for the quadruples (TM,S g,V f, λ) and (TM,S g,C f, λ) to define gradient Schouten solitons.
Anahtar kelimeler
Tangent bundle
Sasaki metric
Schouten soliton
Atıf için künye
Gezer, A., & Bilen, L. (2026). Gradient Schouten Solitons with Respect to the Sasaki Metric. COMMUNICATIONS FACULTY OF SCIENCES UNIVERSITY OF ANKARA-SERIES A1 MATHEMATICS AND STATISTICS, 75(1), 1–13. https://doi.org/10.31801/cfsuasmas.1615088
BibTeX
@article{gezer2026-73765,
author = {Gezer, Aydın and Bilen, Lokman},
title = {Gradient Schouten Solitons with Respect to the Sasaki Metric},
journal = {COMMUNICATIONS FACULTY OF SCIENCES UNIVERSITY OF ANKARA-SERIES A1 MATHEMATICS AND STATISTICS},
year = {2026},
volume = {75},
number = {1},
pages = {1--13},
issn = {1303-5991},
doi = {10.31801/cfsuasmas.1615088},
url = {https://akademik.atauni.edu.tr/yayinlar/73765-gradient-schouten-solitons-with-respect-to-the-sasaki-metric}
}